# SDR ZW0A0303404

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 12,141 hours, 6,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 2 CABIN DOOR EMERGENCY LIGHT COVER WAS MISSING, AND BOTH OVERWING EXIT LIGHTS WERE INOPERATIVE AT ROW 21.  REPLACED MISSING LIGHT COVER P/N 0105610, AND RESEATED THE BATTERIES FOR THE OVERWING EXIT LIGHTS.  CHECK-C 12-23-2002 STL.
